# SDR REXA2024122301602

- Difficulty date: October 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036132007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF F.S. 1031 FRAME IS CORRODED BETWEEN STGR 21L TO 22L, AND FWD SIDE IS CORRODED BETWEEN STGR 26L TO STGR 25L.    REMOVED CORROSION ON AFT SIDE OF FS1031 BETWEEN STGR 21L AND 22L FOUND TO BE OUT OF LIMITS DUE TO 50% REMOVED PLUS EXCESSIVE PITTING IAW CRJ 700 SRM 51-21-06-001-001-A01. EVALUATED UT RESULTS FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-61-06-101-003-A01 WHICH STATES NO DAMAGE ALLOWED ON FLANGES AND WEB. REMOVED AND INSTALLED SAME SERVICEABLE BRACKET AT FS 1031 BETWEEN STGR 25L AND 24L IAW CRJ-700 SRM 51-42-06-001-001-A01. NEW FRAME ASSEMBLY CAME WITH 2EA BRACKETS ALREADY INSTALLED. 2EA REMAINING SERVICEABLE BRACKETS WERE INSTALLED IAW CRJ700 SRM 51-42-06-001-001-A01. DISPLACED AND INSTALLED FLOOR POST AT FS 1031 BETWEEN STGR 24 AND 23 LH IAW CRJ-700 SRM 51-42-21-001-001-A01. REMOVED AND INSTALLED CLEAT SERVICEABLE FROM STGR 19 LH TO STGR 25 LH AT FS 1031 IAW CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH REO 670-53-61-2406, REV --, DATED 2024-11-12.
